Combogesic (acetaminophen 325 mg + ibuprofen 97.5 tablet)

Average member rating:
(5,051 votes!)
Combogesic is the first-ever combination acetaminophen and ibuprofen tablet in Canada.

For adults over 18 years for the short-term management of mild to moderate acute pain, such as headaches, sprains, strains, cramps, burns, and the reduction of fever.

Combogesic gives superior pain relief compared to the same doses of the individual ingredients, yet it is just as safe.

This product may not be right for you. Always read and follow the label.

What our members are saying: